Periodic-by-nilpotent linear groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 139-144
@article{RSMUP_2010__124__139_0,
     author = {Wehrfritz, B. A. F.},
     title = {Periodic-by-nilpotent linear groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {139-144},
     zbl = {1218.20034},
     mrnumber = {2752680},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__139_0}
}
Wehrfritz, B. A. F. Periodic-by-nilpotent linear groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 139-144. http://www.numdam.org/item/RSMUP_2010__124__139_0/

[1] L. Fuchs, Infinite Abelian Groups Vol. 1, Academic Press, New York 1970. | MR 255673

[2] J. C. Lennox - D. J. S. Robinson, The Theory of Infinite Soluble Groups, Clarendon Press, Oxford 2004. | MR 2093872 | Zbl 1059.20001

[3] D. J. S. Robinson, Finiteness Conditions and Generalized Soluble Groups (2 vols.), Springer-Verlag, Berlin 1972. | Zbl 0243.20033

[4] T. Rouabhi - N. Trabelsi, A note on torsion-by-nilpotent groups, Rend. Sem. Mat. Univ. Padova, 117 (2007), pp. 175--179. | Numdam | MR 2351793 | Zbl 1162.20024

[5] M. Shirvani - B. A. F. Wehrfritz, Skew Linear Groups, Cambridge Univ. Press, Cambridge 1986. | MR 883801 | Zbl 0602.20046

[6] B. A. F. Wehrfritz, Infinite Linear Groups, Springer-Verlag, Berlin 1973. | MR 335656 | Zbl 0261.20038

[7] B. A. F. Wehrfritz, On the holomorphs of soluble groups of finite rank, J. Pure & Appl. Algebra, 4 (1974), pp. 55--69. | MR 347985 | Zbl 0286.20031

[8] B. A. F. Wehrfritz, Hypercentral unipotent subgroups of linear groups, Bull. London Math. Soc. 10 (1978), pp. 310--313. | MR 519916 | Zbl 0398.20054

[9] B. A. F. Wehrfritz, Periodic normal subgroups of linear groups, Arch. Math. (Basel), 71 (1998), pp. 169--172. | MR 1637345 | Zbl 0908.20038